Panadol Extra Pain Relief Soluble Tablets Caffeine 500mg/65mg 24s

7.30

Panadol extra soluble tablets work quickly and efficiently to help alleviate aches and pains such as headaches, migraines, backaches, toothaches, rheumatic pain, muscle pain and period pain. Extra effective pain relief that is gentle on the stomach. Contains Paracetamol.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

Panadol Extra Soluble Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra Soluble Tablets are effective against pain, do not irritate the stomach and are gentle on you. Contains Paracetamol

Suitable for:

  • Headache
  • Migraine
  • Backache
  • Toothache
  • Rheumatic Pain
  • Muscle Pain
  • Period Pain
  • Also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu.

How to Take

  • For Oral Use
  • Panadol Extra Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water.

Dosage

  • Adults and Children aged 12 years and over:┬áTake 2 Tablets every 4 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • Not Suitable for Children Under 12 years.
  • For Professional advice on medicines, consult your pharmacist,

Do Not Take

  • If you are allergic to paracetamol or any of the other ingredients.
  • Do Not Exceed the stated dose.
  • Do Not take with other products containing paracetamol.
  • Consult your Doctor if symptoms persist.
  • Prolonged use without medical supervision may be harmful.

Important Information

  • This product should only be used when clearly necessary.
  • Immediate medical advice should be sought in the event of overdose even if you feel well.
  • Please read the enclosed leaflet carefully.

Ingredients

Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65 mg. Also contains sodium.

Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).

Storage

  • Do not store above 25┬á┬░C.
  • Keep out of the reach and sight of children.
  • See top of pack for batch number and expiry date.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Pain Relief Soluble Tablets Caffeine 500mg/65mg 24s”

Your email address will not be published. Required fields are marked *